# SDR QXEA0000089

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 5805 - 6305
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDX - TOOL DAMAGE ON RIGHT-HAND INBOARD SEAT TRACK.  DAMAGE IS AT LOBE FOR FLOORBOARD FASTENER RECEPTICLE AND IS .145 WIDE X .182 LONG, LOCATED BETWEEN 5805 AND 6305.  REPAIRED IAW HORIZON AIR EA 4-53-955.
